International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 40, Pages 2133-2143
The class of functions spirallike with respect to a boundary point
Department of Mathematics, Rzeszów University of Technology, Wincentego Pola 2, Rzeszów 35-959, Poland
Received 10 January 2003
Copyright © 2004 Adam Lecko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this paper is to present an analytic characterization of the class of functions -spirallike with respect to a boundary point. The method of proof is based on Julia's lemma.